vasculitis?

vasculitis?

I don't have the results for my 2nd lupus anticoagulant test and i'm going a bit mad. been waiting since end of August! i worry test is positive and doc has referred me to rheumatoligis/haematologist. My doc is a dermatologist as i presented with mostly with skin issues. He seems quite knowledgeable on the autoimmune disease. Since then i have had 2 mini bruises on my finger and a slightly bigger one but still small on my wrist. Not sure if these are lupus related vasculitis or could it be APS related. I am very clueless on lwhat to expect with APS if i have it and what to look for and when to seek help for blood clots. i know lupus can cause bruises too. Might not have anything to do but my wrist is a bit sore, like i sprained it. i did find myself pushing two kids on a pram up a long hill the other day so that could just be it!. I am aware you cant diagnose but i'm too impatient to wait for doctor's response! what do you think? I'll put this on the sticky blood group too.

Skip

Featured Content

Clinical Trial Myths | New email series

HealthUnlocked have put together an 8-week email series debunking common myths about clinical trials.

Sign up now!

Featured by HealthUnlocked

8 Replies

oldestnewest
  • Normally when I get spots like that my platelets are low.

  • thanks. But what does that mean? That is, what treatment i need if any?

  • Hi Thereisalight

    If you feel brave enough you could ring your Dermy's secretary and ask if the lupus anticoagulant test is back!. I would have thought it should be back after a month!. It would stop you stressing to know!. Just a thought. X

  • I have. Managed to get hold of her once and asked her to get back to me but nothing. Every other time she's away from desk or engaged! so frustrating!

  • That's so frustrating and annoying there is a light!. Are you going to keep trying?. X

  • I have lupus anticoagulant. Started with a blood clot (long developing one, with no reason). Then found out I had lupus. 2nd appointment with rhemy discovered I had lupus anticoagulant. We were checking if it was safe to come off the blood thinning tablets. Before taking medication my bruises we're normal bruises that stay for a long time. After being on medication I had spot bruises like your photo.

  • That's interesting. So are you no longer on blood thinners? or no longer on lupus meds? Do you still get them? what do rheumys say about these bruise spots?

  • I am still on hydroxychloroquine 400mg until my next review. I still had lupus activites from the review I had in aug. The Apixaban meant to finish in Nov (this was to treat the current clot). My rheumy ask if the DVT clinic was going to follow up after the course of apixaban. The answer was no, I was just going to finish them and that it. Because my rheumy was concern that my blood clot was caused by lupus she was going to take more blood test two weeks after the course of apixaban to check clearly if that was the case. Because she said the blood test taken during apixaban won't be accurate. However, I emailed her a month after my appointment about my next schedules. She did more investigation on the blood reading with the Haematologist and told me that I will have to continue on apixaban for life because I was prone to clotting. Then I was first taking apixaban I was bleeding a lot, even from old woulds like my ear piering. I was getting red spots my my blood colt leg and body. I would bruise very easy and those briuse spots like yours mainly on my arm and hand too. All of which has reduced alot but still have them, not as often. I think my body got use to it. The only thing I can stand is bleeding gums (all the time) and feeling of light headed (from day to day). But otherwise I got use to it and is OK. the apixaban will prevent blood colts. I am ok with that because blood clot is so so so so painful for a long time. Don't want to go there again. Sorry for the poor spelling and long stroy :-)

You may also like...